Standard

A streamline tracking algorithm for semi-Lagrangian advection schemes based on the analytic integration of the velocity field. / Ham, DA; Pietrzak, JD; Stelling, GS.

In: Journal of Computational and Applied Mathematics, Vol. 192, 2006, p. 168-174.

Research output: Contribution to journalArticleScientific

Harvard

APA

Vancouver

Author

BibTeX

@article{609f950ed4ec4e739aeccbda5b95416a,
title = "A streamline tracking algorithm for semi-Lagrangian advection schemes based on the analytic integration of the velocity field",
keywords = "CWTS 0.75 <= JFIS < 2.00",
author = "DA Ham and JD Pietrzak and GS Stelling",
year = "2006",
language = "Undefined/Unknown",
volume = "192",
pages = "168--174",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",

}

RIS

TY - JOUR

T1 - A streamline tracking algorithm for semi-Lagrangian advection schemes based on the analytic integration of the velocity field

AU - Ham, DA

AU - Pietrzak, JD

AU - Stelling, GS

PY - 2006

Y1 - 2006

KW - CWTS 0.75 <= JFIS < 2.00

M3 - Article

VL - 192

SP - 168

EP - 174

JO - Journal of Computational and Applied Mathematics

T2 - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

ER -

ID: 2591179